# SDR 98FDEA00089

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143FE
- Make and model: Boeing 727-21C
- Aircraft serial: 19136
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Casting
- Part number: 654939820
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0978 058, CORROSION (C53-224-02) ON CARGO NET CASTING BS 360 TO 380 IN WELL OF CASTING UNDER NET TIE DOWN RBL 45, WL 208.  REPLACED CARGO NET CASTING BS 360 TO 380, RBL 45, WL 208 PER FED-EX 51-30-2.
